# SDR 96ZZZX435

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A3
- Aircraft serial: S7023
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bushing
- Part number: 134615P
- Condition: Worn
- Location: T/R
- Part time: 5,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BUSHING AND WORN FIBER SEAL.  REMOVED AND REPLACED.
